# SDR 08FDEA00623

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: A6A7112507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND CRACK AT L-1 LT SPLICE WITH CRACK LENGTH OF APPROX .25 INCH AT STA 6-100.   REPAIR CARRIED OUT AS PER EA 1-5330-118768,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
